# SDR DALA2019110106350

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1340254) CORROSION OUT OF LIMITS ON WEB BTW STA: 1681-1689 AND RBL:54 AT CABIN PAX. CORRECTIVE ACTION: (CORROSION LEVEL 2), (AREA CUTTED OUT IS 1.00) WEB BTW STA 1681-1689 AND RBL 54 AT CABIN PAX WAS REPAIRED PER B757-200 SRM 53-60-51 REPAIR 2 ALTERNATIVE II AND 51-40-02 PAR. 4. AND 7.
